# SDR AT9900218

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229-392
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE RIGHT HAND FUSELAGE SKIN WITH NUMEROUS DENTS, DINGS AND GOUGES AT BS 229 TO 392 L18-26R.  REMOVED OLD FUSELAGE SKIN, PLACED NEW SKIN, DRILLED, COUNTERSUNK, FABRICATED DOUBLER REPAIR, TREATED, PRIMED SKIN AND DOUBLER, AND INSTALLED IAW DC9 SRM 51-30-2, 51-30-5, 51-10-2, 51-10-4, 51-10-3, AND RES NR 99574.
